# SDR HEEA064839

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC PRESSURE.
